# SDR TRAX200700521

- Difficulty date: April 10, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 19,738 hours, 16,315 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

RIGHT RUDDER 80 PERCENT UNCOMMANDED.  EMERGENCY DECLARED.  FLTS 4177, 4913, 4888, 4913 CX.
